# SDR CHQA000469

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N370
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 6,440 hours, 4,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 8242
- Condition: Cracked
- Location: Cockpit
- Part time: 5,711 hours, 4,421 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3144 LGA - CHS SHORTLY AFTER CLIMBING THROUGH 20,000 FT WITH WINDSHIELD HEAT ON, THERE WAS A BANG AND THE FIRST OFFICERS FRONT WINDSCREEN WAS CRACKED (SPIDER WEBBED).  IMMEDIATELY REDUCED SPEED, DECLARED EMERGENCY, AND DIVERTED TO JFK DUE TO LGA BELOW LANDING MINIMUMS.  RAN ALL NECESSARY CHECKLISTS AND LANDED AT JFK WITHOUT INCIDENT.  MX REMOVED AND REPLACED F/O'S WINDSHIELD IAW EMB-145 MM CH 56-10-01.  PRESSURIZED ACFT FOR LEAK CHECKS, NO LEAKS FOUND.  WINDSHIELD HEAT CHECKED OK.
